# SDR SWAA2025122946810

- Difficulty date: November 21, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO LINER SUPPORT ANGLE LOCATED BS727B LBL51 AT AFT CARGO COMPARTMENT.  REPAIRED CARGO LINER SUPPORT ANGLE LOCATED BS727B LBL51 AT AFT CARGO COMPARTMENT IAW SRM 51-70-11-2R-0 AND DWG 149A9490 SHEET 24 REV. -.
